# SDR FDEA200812175187

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,812 hours, 35,859 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Part serial: GA1898
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION CONTROLLER WOULD NOT MAINTAIN CABIN ALTITUDE.  CONSTANT CLIMB OF 1500 FT/MIN SETTING OFF CABIN ALT WARNING HORN AT 10000 AND CLIMBING TO 14000 WHILE LEVEL AT FL 250.  PERFORMED DECAY CHECK OF ACFT IN REF TO JRH AND DECAY PASSED, SO AS A PRECAUTION REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IN REF TO AMM 21-31-010-4, OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
